It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





zyban and bad side effects

zyban and bad side effects

[ Back to Messages ]

Message

Posted by Denise on November 27, 2000 at 19:43:37:

Started zyban yesterday-did great! Second day-I feel like I
am jumping out of my skin(like a caffiene or other stumulate over drive)
My smoking cessation has increased! The doctor said my body needs to get use to
the medicine and this is normal. It will go away. Scared to take anymore of the zyban.
It is making me smoke more not less. Help!


Follow Ups




All times are GMT -7. The time now is 07:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!